# SDR DALA2022040502318

- Difficulty date: April 1, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 85,381 hours, 15,724 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 4R DOOR SLIDE ARM LIGHT INOP, CORRECTIVE ACTION: REPLACED SLIDE LT ASSY AT 4R DOOR CHECKS GOOD REF B767-400 AMM 52-71 MEL AND PLACARD REMOVED (8789856)
